American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] D. V. Koroliouk. Multivariate statistical experiments with persistent non-linear regression and equilibrium. Theor. Probability and Math. Statist. 92 (2016) 71-79.
Abstract, references, and article information   
View Article: PDF

[2] D. V. Koroliouk. Binary statistical experiments with persistent nonlinear regression. Theor. Probability and Math. Statist. 91 (2015) 71-80.
Abstract, references, and article information   
View Article: PDF

[3] D. V. Koroliouk. Two component binary statistical experiments with persistent linear regression. Theor. Probability and Math. Statist. 90 (2015) 103-114.
Abstract, references, and article information   
View Article: PDF

[4] Samuel Herrmann, Peter Imkeller, Ilya Pavlyukevich and Dierk Peithmann. Stochastic Resonance. Math. Surveys Monogr. 194 (2013) MR 3155413.
Book volume table of contents   

[5] E. V. Karnaukh. Overshoot functionals for almost semicontinuous processes defined on a Markov chain. Theor. Probability and Math. Statist. 76 (2008) 49-57. MR 2368739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. V. Gusak. Versions of a compound Poisson process. Theor. Probability and Math. Statist. 69 (2004) 27-38. MR 2110902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. V. Gusak. Exit time functionals for integer-valued Poisson processes. Theor. Probability and Math. Statist. 68 (2004) 27-39. MR 2000392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donald A. Dawson, Andreas Greven and Jean Vaillancourt. Equilibria and quasiequilibria for infinite collections of interacting Fleming-Viot processes . Trans. Amer. Math. Soc. 347 (1995) 2277-2360. MR 1297523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Terry R. McConnell. The two-sided Stefan problem with a spatially dependent latent heat . Trans. Amer. Math. Soc. 326 (1991) 669-699. MR 1008699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Charles J. Holland. On a formula in diffusion processes in population genetics . Proc. Amer. Math. Soc. 54 (1976) 316-318. MR 0405609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George C. Papanicolaou. Asymptotic analysis of transport processes. Bull. Amer. Math. Soc. 81 (1975) 330-392. MR 0362523.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia